The orbits of the relativistic two-body system


Kis M., Onem C.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.116, no.6, pp.697-706, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 116 Issue: 6
  • Publication Date: 2001
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.697-706

Abstract

Firstly the equation of motion were obtained for the relativistic two-body system interacting electromagnetically. Then the orbit equations were find for three special cases (the positronium, the hydrogen atom and the m(2) > m(1) case) and finally the orbit drawing were obtained by the Mathcad packet program.